Magnesium overdose? Strange symptoms w/magnesium citrate.....
I had been taking magnesium oxide tablets, but tried to switch to magnesium citrate (natural calm brand), since I heard that mg ox is not absorbed by the body.
Took 1/2 tsp of Natural Calm w/hot water one night and had trouble waking the next morning. Felt drugged, out of it, tired, dazed. THEN the real kicker was that my anxiety level was WAY high and took a few days to totally settle back down to normal levels for me.
Could this be magnesium overdose? I took the mg oxide that day as well (earlier in the morning), and had my usual kelp supplement as well.
So I have been reviewing previous threads and some people have the same type of reaction. Is there anyone who had these symptoms and went on to continue taking it and had the reaction alleviated?
What to do? Divide the dose?? Take less?? Quit entirely?
Trying magnesium therapy to: alleviate anxiety, supplement my diet, overall health.
Tags for this Thread